# SDR SWAA2017120418173

- Difficulty date: November 28, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 33,828 hours, 20,079 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Strap
- Part number: 69781888
- Condition: Corroded
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL SPLICE STRAP CORRODED AT BS 887, RBL 16.  R&R SPLICE TEE ASSEMBLY PER SRM.
